# SDR MWEA00796

- Difficulty date: September 14, 2000
- Submitted: November 30, 2000
- Operation: Air carrier
- Aircraft: N302ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47102
- Aircraft time: 69,005 hours, 59,929 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 59114471
- Condition: Tool Damage
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MKE - FUSELAGE FRAME 294 HAD 3 EACH DRILL STARTS ON FORWARD SURFACE AT LONGERON 6 RIGHT REAR RIVETS.  FABRICATED AND INSTALLED FRAME REPAIR.  (X)
